# SDR ASAA0470011

- Difficulty date: August 22, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 14,131 hours, 5,972 cycles
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RT ZEE ANGLE CORRODED.  REMOVED AND REPLACED ZEE ANGLE IAW SRM.
